Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 61439, 23 pages
http://dx.doi.org/10.1155/JAMSA/2006/61439

Solution of a transmission problem for semilinear parabolic-hyperbolic equations by the time-discretization method

Department of Mathematics, The Larbi Ben M'hidi University Centre, P.O. Box 565, Oum El-Bougui 04000, Algeria

Received 7 August 2004; Revised 7 May 2005; Accepted 24 May 2005

Copyright © 2006 Abdelfatah Bouziani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bouziani, “Solution forte d'un problème de transmission parabolique-hyperbolique pour une structure pluridimensionnelle [Strong solution of a parabolic-hyperbolic jump problem for a multidimensional structure],” Académie Royale de Belgique. Bulletin de la Classe des Sciences. 6e Série, vol. 7, no. 7–12, pp. 369–386 (1997), 1996 (French). View at Google Scholar · View at MathSciNet
  2. L. Gårding, Cauchy's Problem For Hyperbolic Equations, Lecture Notes, University of Chicago, Chicago, 1957. View at Zentralblatt MATH
  3. J. Kačur, Method of Rothe in Evolution Equations, vol. 80 of Teubner-Texte zur Mathematik, BSB B. G. Teubner Verlagsgesellschaft, Leipzig, 1985. View at Zentralblatt MATH · View at MathSciNet
  4. V. I. Korzjuk, “A conjugacy problem for equations of hyperbolic and parabolic types,” Differentsial' nye Uravneniya, vol. 4, no. 10, pp. 1854–1866, 1968 (Russian). View at Google Scholar · View at MathSciNet
  5. V. I. Korzjuk, “A mixed problem for certain nonstationary equations with discontinuous coefficients,” Differentsial' nye Uravneniya, vol. 6, no. 2, pp. 343–357, 1970 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. V. I. Korzjuk, “The problem of the conjugacy of certain nonstationary differential equations of order 2m,” Differentsial' nye Uravneniya, vol. 7, no. 4, pp. 750–753, 1971 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Kufner, O. John, and S. Fučík, Function Spaces, Monographs and Textbooks on Mechanics of Solids and Fluids; Mechanics: Analysis, Noordhoff, Leyden; Academia, Prague, 1977. View at Zentralblatt MATH · View at MathSciNet
  8. O. A. Ladyzhenskaya and L. I. Stupyalis, “Problème de conjugaison de l'équation ondulatoire et de l'équation de conductibilité thermique,” Differentsial' nye Uravneniya, vol. 1, no. 4, pp. 38–46, 1965 (French). View at Google Scholar
  9. J.-L. Lions, “Un exemple de problème aux limites couplé parabolique-hyperbolique pour une structure pluri-dimensionnelle [An example of a coupled parabolic-hyperbolic boundary value problem for a pluridimensional structure],” Calcolo, vol. 22, no. 1, pp. 7–15, 1985 (French). View at Google Scholar · View at MathSciNet
  10. O. A. Oleĭnik, “Boundary-value problems for linear equations of elliptic parabolic type with discontinuous coefficients,” Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol. 25, no. 1, pp. 3–20, 1961 (Russian). View at Google Scholar · View at MathSciNet
  11. K. Rektorys, The Method of Discretization in Time and Partial Differential Equations, vol. 4 of Mathematics and Its Applications (East European Series), D. Reidel, Dordrecht, 1982. View at Zentralblatt MATH · View at MathSciNet